# SDR DALA2023120810070

- Difficulty date: December 6, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N384DA
- Make and model: Boeing 737832
- Aircraft serial: 30347
- Aircraft time: 73,331 hours, 29,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0097411) PASSENGER COMPARTMENT, WET AREA 1, CORROSION ON STA 328 AND LBL 58.5. PASSENGER COMPARTMENT, WET AREA 1, ON STA 328 AND LBL 58.5 CHORD BEAM WAS REPAIRED I.A.W B737-800 SRM 53-10-51-2R
